Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (110 KB) | Metadata | Table of Contents | RSMUP summary
Volume 124, 2010, pp. 221–229
DOI: 10.4171/RSMUP/124-15

Published online: 2010-12-31

Lasry-Lions Regularization and a Lemma of Ilmanen

Patrick Bernard[1]

(1) Université de Paris Dauphine, France

No abstract available for this article.

No keywords available for this article.

Bernard Patrick: Lasry-Lions Regularization and a Lemma of Ilmanen. Rend. Sem. Mat. Univ. Padova 124 (2010), 221-229. doi: 10.4171/RSMUP/124-15